# SDR HALA0700553

- Difficulty date: December 25, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 20,192 hours, 3,870 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Warning Message
- Condition: False Indication
- Location: Fuel Indicator
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FUEL IND CTR TANK WENT BLANK FUEL IND STATUS MSG DISPLAYED.  PERFORMED BITE TEST FUEL QUANTITY PROCESSOR PER FIM 28-41-00, NO FAULTS DISPLAY.  FUEL IND CTR TANK NORMAL AT THIS TIME AND NO STATUS MSG DISPLAY.
